I can understand your concern.
these are fungal infections which needs anti fungal medications.
many creams and ointments which are available over the counter and given by illiterate medical shop people are creams containing steroids which cause them to increase and spread even more.
kindly consult a dermatologist for better care with anti fungal preparations and other medications if needed. its time to stop self medications.
Dr. Anil kumar jain.
The problem is very easy to solve.
This is a fungal infection and our one week treatment will cure the same effectively and easily
I need to ask you some questions regarding the time frame of the problem and a picture if possible. Also is it anywhere else on the body?
Do u have any other allergy?
Please answer these and we continue ur treatment very easily
You should not apply steroid creams it flares bacterial infection...i would suggest first using an over-the-counter antifungal ointment, lotion, powder or spray. The rash may clear up quickly with these treatments, but continue applying the medication twice a day for at least 4 weeks after resolution of lesions... It's better to consult nearest dermatologist for clinical examination they will help you.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.